# SDR USAA2010032690644

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 37,855 hours, 15,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 72 - SEA-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT WIRE BROKEN UNDER SEAT 1C.  REMOVED AND REPLACED SEAT HARNESS FOR THE EMERGENCY LIGHTS AT ROW 1 LEFT REF AMM 33-51-19.  OPERATIONAL CHECK WAS GOOD PER AMM 33-51-00-710-001.
